Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Универсальные функции в задачах “исправления”, обеспечивающего сходимость рядов Фурье–Уолша
2016 | Article
ИЗВЕСТИЯ РОССИЙСКОЙ АКАДЕМИИ НАУК. СЕРИЯ МАТЕМАТИЧЕСКАЯ, 2016, 80, 6, стр. 65-91
О необходимых условииях экстремума в задачах с негладкими ограничениями типа равенств
2016 | Article
Владикавказский Математический журнал, 2016, т.52.н.2, стр. 72-83
О производных по направлению селекций многозначных отображений
2016 | Article
Известия НАН Армении: Математика, 2016, т.51. н.3, стр. 65-84
Hakopian Hakop , Toroyan Sofik
On the uniqueness of algebraic curves passing through n-independent nodes
2016 | Article
New York Journal of Mathematics, 2016, 22, 441-452 pp.
|
Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series
2016 | Article
IZVESTIYA MATHEMATICS, 2016, 80:6 , 1057–1083 pp.
On Behavior of Fourier Coefficients by Walsh System
2016 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2016, Vol. 51, No. 1,, 1-13 pp.
On Directional Derivatives Of selection Of Set-Valued Mappings
2016 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2016, Vol51,No 3, 111-122 pp.
Yu. R. Hakobyan , S. S. Aleksanian
Moore–Penrose inverse of bidiagonal matrices. IV (Երկանկյունագծային մատրիցների Մուր–Պենրոուզի հակադարձումը. IV)
2016 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #2, էջ 28-34
|
On a representation of the Riemann zeta function (Ռիմանի զեթ ֆունկցիայի մի ներկայացման մասին)
2016 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #2, 35-38
|
On λ-definability of arithmetical functions with indeterminate values of arguments (Արգումենտների անորոշ արժեքներով թվաբանական ֆունկցիաների λ-որոշելիության մասին)
2016 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #2, 39-47
|